# SDR 2004FA0000652

- Difficulty date: May 10, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N72635
- Make and model: Cessna 206H
- Aircraft serial: 20608065
- Engine: Lyc IO540AC1A5
- Propeller: Mcauly B3D36C432
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 121640753
- Condition: Leaking
- Location: Fuel System
- Part time: 950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESERVOIR FUEL TANKS BELOW FUEL SELECTOR WAS LEAKING FUEL FROM A SEEM WELD THAT HAD CRACKED.  FOUND DURING ROUTINE WALK AROUND INSPECTION.  THE LEAK WHEN FIRST NOTICED WILL INDICATE THE FUEL PEDCOK IS LEAKING UNDER THE BELLY OF THE AIRCRAFT FURTHER INSPECTION LEAD YOU TO INSPECT THE TANK BY REMOVING THE FLOOR PANEL ABOVE THE RESERVOIR.  THERE ARE TWO RESERVOIR RT/ LT.  ADVISE:  CLOSER INSPECTION DURING 100 HOURS OR ANNUAL INSPECTION USING A MIRROR AND FLASH LIGHT YOU CAN INSPECT MOST OF THE RESERVOIR.
